Inverse Problem for a Parabolic Equation with Integral Condition

Authors

  • Elvin Ibrahim Azizbayov Baku State University
  • Yashar Mehraliyev

Keywords:

inverse value problem, parabolic equation, classical solution, integral condition

Abstract

This paper is devoted to study of the nonlocal inverse boundary-value problem for a second-order parabolic equation. First, we introduce a definition of a classical solution of the stated problem. Then, the initial problem is reduced to an equivalent problem, for which using the method of contraction mappings principle the theorem of the existence and uniqueness of solutions is proved. Moreover, using the equivalency, we prove the existence and uniqueness of classical solution of the original problem.

Author Biography

  • Elvin Ibrahim Azizbayov, Baku State University
    Department of Computational Mathematics, Baku State University - Associate professor

Downloads

Published

2017-11-02

Issue

Section

Differential Equations

How to Cite

Inverse Problem for a Parabolic Equation with Integral Condition. (2017). European Journal of Pure and Applied Mathematics, 10(5), 981-994. https://www.ejpam.com/index.php/ejpam/article/view/3069

Similar Articles

1-10 of 475

You may also start an advanced similarity search for this article.